# SDR HNAA2015062900208

- Difficulty date: June 29, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 56,060 hours, 62,476 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Apu
- Part number: 167300100
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH APU BLEED SELECTED ON, GET A FUEL ODOR IN CABIN.  R & R APU IAW WORK CARD 49-20-02X. OPS AND LEAKED CHECKED GOOD.   NO ODOR OF FUEL WHEN APU BLEEDS SELECTED ON.
